# SDR DALA2023050903629

- Difficulty date: May 3, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N389DN
- Make and model: Airbus A321-211
- Aircraft serial: 9057
- Aircraft time: 8,343 hours, 3,726 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3089 - MISC/DE - DUE TO BRAKE TEMP INOPERATIVE. CORRECTIVE ACTION: BTMU PLACED ON MEL; R/R LT BTMU. (LP# 9531500)
